# SDR SWAA2018061422759

- Difficulty date: June 11, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 47,280 hours, 27,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD CABIN EMERGENCY LIGHTS INOP.  R&R BATTERY PACK IAW AMM.
